# SDR AALA990860

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1460A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11480
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803010000
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

FSD - FLT 1155 - DURING CRUISE EN ROUTE MSP-DFW, FLIGHT ATTENDANT REPORTED SMOKE IN FORWARD GALLEY AREA.  NOTED A STRONG SMELL OF ELECTRICAL BURNING AND THIN GRAY SMOKE.  VISIBLE SMOKE STOPPED WITHOUT ACTION FROM CREW, GALLEY POWER WAS TURNED OFF AS A PRECAUTION.  DECLARED EMERGENCY, AIR INTERRUPTED AND LANDED FSD WITHOUT INCIDENT.  REPLACED FORWARD GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
